dcsimg
Article: Australian Hesperiidae. X. On Hesperilla donnysa Hewitson, 1868
Report an error

Title

Australian Hesperiidae. X. On Hesperilla donnysa Hewitson, 1868

By

Waterhouse, Gustavus A., 1877-1950

Type

Article

Date of Publication

1941

Original Publication

Proceedings of the Linnean Society of New South Wales

Volume

66

Pages

215--218

Contributed by

BioStor

Language

English

Published by

Sydney,Linnean Society of New South Wales.

Identifiers

BioStor: 68743

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS